# SDR REXA201000102

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 14,961 hours, 12,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GALLEY CART RAMP CORROSION FOUND.  REMOVED AND REPLACED GALLEY CART RAMP IAW SRM 51-41-02.
